American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C08) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Aleksander Maliszewski. On the averages of Darboux functions. Trans. Amer. Math. Soc. 350 (1998) 2833-2846. MR 1617344.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Shu Zhong Shi, Quan Zheng and Deming Zhuang. Discontinuous robust mappings are approximatable . Trans. Amer. Math. Soc. 347 (1995) 4943-4957. MR 1308024.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Ahmed Bouziad. Notes sur la propri\'et\'e de Namioka . Trans. Amer. Math. Soc. 344 (1994) 873-883. MR 1240943.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Gerald Beer. Infima of convex functions . Trans. Amer. Math. Soc. 315 (1989) 849-859. MR 953536.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1